MAUDE Adverse Event Report: ARTHREX, INC. PROXIMAL TENODESIS BUTTON REV: 0; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. PROXIMAL TENODESIS BUTTON REV: 0; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number PROXIMAL TENODESIS BUTTON REV: 0
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a proximal biceps tenodesis surgery while inserting the button the grub screw broke off.The remained inside the button.The surgery was finished successfully and it was not necessary to switch the surgical technique or do a second surgery.

Brand Name
PROXIMAL TENODESIS BUTTON REV: 0
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11258732
Report Number1220246-2021-02518
Device Sequence Number19890837
Product Code MBI
UDI-Device Identifier00888867026704
UDI-Public00888867026704
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberPROXIMAL TENODESIS BUTTON REV: 0
Device Catalogue NumberAR-2291
Device Lot Number10738831
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date02/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;